| Catalog Number |
0066804 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Immucor tested retention capture-r ready-screen 3 lot number e344 (expiry august 20, 2019) and product performed as expected.No product defect was identified.On june 13, 2019 immucor technical support used a remote electronic connection method to assess files on the customer's gallieo echo v2.0 instrument; no errors were found in the error log.(b)(4).
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected negative result with capture-r ready-screen 3 on the echo v2.0 instrument.